On a problem of Sidon in additive number theory

Erdős Pál: On a problem of Sidon in additive number theory. In: Acta scientiarum mathematicarum, (15). pp. 255-259. (1954)

[thumbnail of math_015_255-259.pdf]
Cikk, tanulmány, mű

Download (836kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1954
Volume: 15
ISSN: 0001-6969
Page Range: pp. 255-259
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38571/
Uncontrolled Keywords: Sidon Simon, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:01
URI: http://acta.bibl.u-szeged.hu/id/eprint/13757

Actions (login required)

View Item View Item